IGB

Connexion

(Article of periodic en Anglais - 1996)

Document title

Errors of kinematic-wave and diffusion-wave approximations for steady-state overland flows

Authors(s) and Affiliation(s)

SINGH V.P. (1) ; ARAVAMUTHAN V. ;
(1) Dept. of Civil and Environmental Engineering, Louisiana State University, Baton Rouge, ETATS-UNIS

Abstract

Steady-state flows occur in a variety of geophysical processes. Their mathematical treatment is usually based on either the dynamic-wave equations or their approximations: kinematic wave (KW) and diffusion wave (DW). Furthermore, when doing hydrologic modeling it is not evident if the KW and DW approximations are valid for the entire length of the channel or a portion thereof. The objective of this study is to derive, under simplified conditions, errors for the kinematic-wave (KW) or the diffusion-wave (DW) approximations as a function of space

Source

Article of periodic

published at : Catena / ISSN 0341-8162

Editor : Catena, Cremlingen-Destedt - ALLEMAGNE (1973)

Millesime : 1996, vol. 27, no3-4 [pp. 209-227]

Bibliographic references : 7 ref.

Collation : Illustration ;

Language

Anglais

Localisation

Laboratoire INTERGEO - Paris

INIST-CNRS, Cote INIST : 16767

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 1997.
Refdoc record number (ud4) : 6284795 : Permanent link - XML version
Powered by Pxxo